# SDR CALA2014111401447

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 43,348 hours, 14,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABSD71701100
- Part serial: 10943
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMER LIGHTS INOPERATIVE.  R & R PAX CABIN LIGHTING EMER CHARGER BATTERY PACK FWD IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-0 6.
